# SDR IPXA09557153

- Difficulty date: August 3, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 17,660 hours, 11,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT PIT FRAME STA 1300 BETWEEN STR 25L - 26L.  DENT OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  TRIMMED DAMAGE AND HFEC ON CUT AND HOLES IAW NDT PT6 51-00-16 & NDT 51-00-19PT6.  FAB'D PARTS ON SHOP TR. T9/801100 / T9/801187.  ACC REP EA 7575362 -27-A1899 & EO B757-5310-34655-A.  THIS IS A MAJOR REPAIR.
